# SDR SWAA2014012724541

- Difficulty date: January 21, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32501
- Aircraft time: 28,565 hours, 16,809 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE VERTICAL PRESS WEB CRACKED AT BS 663 RBL 42, 5 INCHES ABOVE CTR TANK UPPER SPAR.  REPAIRED WEB IAW SRM.
